U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Been getting dizzy ever since i switched from levoxyl (thyroxine) 88mcg to armour 60.? why?

1 doctor answer1 doctor weighed in
Dr. David Geffner
Endocrinology 54 years experience
Overdosing: Armour brand dessicated thyroid has too much t3 (liothyronine). Talk to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 12, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.